MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK; FILTER, INFUSION LINE

BAXTER HEALTHCARE CORPORATION INTERLINK; FILTER, INFUSION LINE
Model Number 1C8740
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the luer lock adapter of an interlink non-dehp minivolume extension set separated from the tubing.It was observed that the distal end of the ¿cardiac filter tubing¿ remained attached to the patient¿s cvd red lumen while the remainder of the tubing had broken off.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, and h6.H11: the device and a photograph were received for evaluation.The actual device and the returned photograph were visually inspected, and it was noted that there was a separation between the tubing and male luer.The reported condition was verified.The cause of the reported condition could not be determined; however, the possible root cause is related to missing solvent in the tube.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25178676
Report Number1416980-2026-01647
Device Sequence Number21508408
Product Code FPB
UDI-Device Identifier00085412082028
UDI-Public(01)00085412082028(10)DR25H25055
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1C8740
Device Catalogue Number1C8740
Device Lot NumberDR25H25055
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CVD RED LUMEN
Patient SexUnknown